MathSciNet Relay Station
MathSciNet bibliographic data
MR2538588 57M15 (05C10 57M25)
Flapan, Erica; Howards, Hugh Every graph has an embedding in $S^3$ containing no non-hyperbolic knot. Proc. Amer. Math. Soc. 137 (2009), no. 12, 4275–4285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement